# SDR USAA2014080400006

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 78,855 hours, 35,460 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AFTER BECOMING AIRBORNE & AFT CARGO DOOR INDICATED OPEN.  CABIN PRESSURIZATION WAS NORMAL.  FOUND AFT CARGO DOOR HANDLE NOT STOWED & LATCHED VERIFIED HANDLE OPERATION & PROPER LATCH LOCK WITH NO DEFECTS NOTED.
